Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934630
NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES
Hansen W, Netuka I (2019)
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA 44: 3-14.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932008
Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities
Beyn W-J, Emmrich E, Rieger J (2018)
Journal of Evolution Equations 18(3): 1319-1339.
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=13021752

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung